# SDR SWAA2022061513734

- Difficulty date: May 31, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 141A5410U148
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 350 LBL 11 WL 208 / [01] REMOVED; LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 344 - BS 360 LBL 11 WL 208 IAW SRM 51-40-05-0G-0 AND DWG 141A5400. OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION ITEM 1. OKAY TO INSTALL NEW FLOOR SUPPORT.;[03] PRIOR TO LOCATE AND DRILL; REMOVED FLOOR SUPPORT AT BS 344 - BS 360 LBL 11 WL 208; NO CRACKS ALLOWED; REPLACEMENT OF PART REQUIRED IAW SRM 51-10-02-0G-0;[04] INSTALLED NEW FLOOR SUPPORT AT BS 344 - BS 360 LBL 11 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 141A5400.;[05] VERIFIED CORRECTIVE ACTION ITEM 3. CONFIRMED VALIDITY OF SRM 51-10-02-0G-0.;[06] VERIFIED CORRECTIVE ACTION ITEM 4.
